# SDR DALA2025120508915

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RH PANEL DELAMINATION FROM FUSELAGE 109 INCH AND FROM FWD EDGE 14 INCH.    DAMAGED AREA REPAIRED PER B767-400 SRM 55-30-01 -2R-1 AND SRM 51-70-10 (1333457)
